RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Gal'pern Samarii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 8

Number of views:
This page:734
Abstract pages:2819
Full texts:1363
References:45

http://www.mathnet.ru/eng/person23440
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/447518

Publications in Math-Net.Ru
1974
1. S. A. Gal'pern, “Fundamental solutions and lacunae of quasihyperbolic equations”, Uspekhi Mat. Nauk, 29:2(176) (1974),  154–165  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 158–169
1967
2. S. A. Gal'pern, V. E. Kondrašov, “The Cauchy problem for differential operators which decompose into wave factors”, Tr. Mosk. Mat. Obs., 16 (1967),  109–136  mathnet  mathscinet  zmath
1964
3. S. A. Gal'pern, V. E. Kondrashov, “The Cauchy problem for a differential operator decomposing into wave factors”, Dokl. Akad. Nauk SSSR, 154:4 (1964),  757–759  mathnet  mathscinet  zmath
1963
4. S. A. Gal'pern, “The Cauchy problem for general systems of linear partial differential equations”, Uspekhi Mat. Nauk, 18:2(110) (1963),  239–249  mathnet  mathscinet  zmath
1960
5. S. A. Gal'pern, “Lacunae of non-hyperbolic equations”, Dokl. Akad. Nauk SSSR, 132:5 (1960),  990–993  mathnet  mathscinet  zmath
6. S. A. Gal'pern, “The Cauchy problem for general systems of linear partial differential equations”, Tr. Mosk. Mat. Obs., 9 (1960),  401–423  mathnet  mathscinet  zmath
1958
7. S. A. Gal'pern, “Cauchy problem for general systems of linear partial differential equations”, Dokl. Akad. Nauk SSSR, 119:4 (1958),  640–643  mathnet  mathscinet  zmath
1940
8. S. Halpern, “Sur les conditions pour que le problème de Cauchy pour un système compatible d'équations linéaires aux dérivées partielles soit correctement posé”, Rec. Math. [Mat. Sbornik] N.S., 7(49):1 (1940),  111–141  mathnet  mathscinet  zmath

1971
9. S. L. Sobolev, S. A. Gal'pern, E. M. Landis, “Ivan Georgevič Petrovskiǐ (On his seventieth birthday)”, Differ. Uravn., 7:3 (1971),  553–564  mathnet  mathscinet  zmath
1968
10. S. A. Gal'pern, A. A. Gonchar, M. A. Kreines, “Boris Afanas'evich Vostretsov (obituary)”, Uspekhi Mat. Nauk, 23:3(141) (1968),  223  mathnet  zmath; Russian Math. Surveys, 23:3 (1968), 193
1957
11. S. A. Gal'pern, R. S. Gusarova, A. F. Filippov, “N. M. Matveev, Methods of integration of ordinary differential equations (review)”, Uspekhi Mat. Nauk, 12:3(75) (1957),  279–283  mathnet  mathscinet  zmath
1946
12. S. A. Gal'pern, “Moscow School Mathematical Competition”, Uspekhi Mat. Nauk, 1:3-4(13-14) (1946),  206–211  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019